# SDR AALA20011823

- Difficulty date: September 27, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 5051
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2199 - AT FL390 IN CRUISE STRONG ELECTRICAL ODOR OCCURRED IN COCKPIT AND CABIN.  DECLARED AN EMERGENCY DIVERTED TO TAMPA.  ACCOMPLISHED APPROPRIATE EMERGENCY PROCEDURES AT FIRST SIGN OF SMELL.  LANDED NORMALLY IN TPA.  REPLACED NR 2 AFT EQUIP COOLING FAN.  OPS CHECK NORMAL.
